Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On birth control pills. Brownish spotting with vaginal cramping. Chance of pregnancy?

I m on the birth control quasense & have been for over a year (or 2). I m on week 9 and have been seeing this brown spotting for over a week now. Just now, I also started to have some cramping/ vaginal pain. I have not had sex in over a month. I am very timely about taking my birth control at the same time everyday. I don t think I am pregnant but have been reading this brown spotting can be an indicator of pregnancy. I just wonder where this spotting is coming from & how to stop it. I have not had a problem like this before & have been on birth control for +4 years.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Cramps and vaginal pain as also spotting are usual with the pill, but in the early months of use. it is also possible to experience clotting disorders with the pill. since you are only in week 9 and cannot expect a period now, I suggest that you see your doctor for a checkup and take treatment. Though you did not have intercourse this month, pregnancy should also be ruled out. You should also look for drug interactions if you are taking some other medication also. Good luck.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor